Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some results on the asymptotic completion of an ideal


Author: J. W. Petro
Journal: Proc. Amer. Math. Soc. 15 (1964), 519-524
MSC: Primary 13.20; Secondary 16.00
MathSciNet review: 0162814
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Krull, Idealtheorie, Chelsea, New York, 1948.
  • [2] Wolfgang Krull, Beiträge zur Arithmetik kommutativer Integritätsbereiche, Math. Z. 41 (1936), no. 1, 545–577 (German). MR 1545640, 10.1007/BF01180441
  • [3] M. Nagata, Note on a paper of P. Samuel concerning asymptotic properties of ideals, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 30 (1957), 166-175.
  • [4] D. Rees, Valuations associated with a local ring. I, Proc. London Math. Soc. (3) 5 (1955), 107–128. MR 0067095
  • [5] Motoyoshi Sakuma, On prime operations in the theory of ideals, J. Sci. Hiroshima Univ. Ser. A 20 (1956/1957), 101–106. MR 0094337
  • [6] P. Samuel, Some asymptotic properties of powers of ideals, Ann. of Math. (2) 56 (1952), 11–21. MR 0049166

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.20, 16.00

Retrieve articles in all journals with MSC: 13.20, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162814-3
Article copyright: © Copyright 1964 American Mathematical Society